About this Journal Submit a Manuscript Table of Contents
Discrete Dynamics in Nature and Society
Volume 2013 (2013), Article ID 692169, 6 pages
http://dx.doi.org/10.1155/2013/692169
Research Article

Restricted -Isometry Properties of Partially Sparse Signal Recovery

Department of Applied Mathematics, Beijing Jiaotong University, Beijing 100044, China

Received 20 January 2013; Revised 3 March 2013; Accepted 5 March 2013

Academic Editor: Binggen Zhang

Copyright © 2013 Haini Bi et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

By generalizing the restricted -isometry property to the partially sparse signal recovery problem, we give a sufficient condition for exactly recovering partially sparse signal via the partial minimization (truncated minimization) problem with . Based on this, we establish a simpler sufficient condition which can show how the -RIP bounds vary corresponding to different s.